EconPapers    
Economics at your fingertips  
 

Quantile Regression with Clustered Data

Paulo Parente () and João Santos Silva ()

Journal of Econometric Methods, 2016, vol. 5, issue 1, 1-15

Abstract: We study the properties of the quantile regression estimator when data are sampled from independent and identically distributed clusters, and show that the estimator is consistent and asymptotically normal even when there is intra-cluster correlation. A consistent estimator of the covariance matrix of the asymptotic distribution is provided, and we propose a specification test capable of detecting the presence of intra-cluster correlation. A small simulation study illustrates the finite sample performance of the test and of the covariance matrix estimator.

Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (66) Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/jem.2016.5.issue- ... -0011.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
Working Paper: Quantile regression with clustered data (2013) Downloads
Working Paper: Quantile regression with clustered data (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:jecome:v:5:y:2016:i:1:p:1-15:n:5

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/jem

Access Statistics for this article

More articles in Journal of Econometric Methods from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2019-06-17
Handle: RePEc:bpj:jecome:v:5:y:2016:i:1:p:1-15:n:5